# SDR QMLA20191126001

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 5,580 hours, 21,187 cycles
- Engine: Pwa PW206B2
- Engine time: 5,534 hours, 3,330 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Pump
- Condition: Fire
- Location: Right
- Stage of operation: AA
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE TO PICK-UP A BABY WITH THE NICU TEAM AND THE SPARE ISOLETTE, A PUMP ON THE ISOLETTE CAUGHT ON FIRE IN CRUISE FLIGHT. THE FLIGHT MEDIC WAS ABLE TO EXTINGUISH THE FIRE WITH A BOTTLE OF WATER BEFORE THE FLIGHT NURSE WAS ABLE TO PASS THE FLIGHT MEDIC THE FIRE EXTINGUISHER. HOSPITAL COMMUNICATIONS WERE INFORMED OF THE INCIDENT IMMEDIATELY. PERFORMED A LANDING IN A VACANT LOT ON INDEPENDENCE BLVD. CHARLOTTE FIRE AND POLICE RESPONDED. CHARLOTTE MEDIC RESPONDED AND TRANSPORTED THE NICU CREW (WITH A DIFFERENT ISOLETTE) TO THE REFERRING HOSPITAL AND COMPLETED THE TRANSFER BY GROUND. CONCORD BASE MECHANIC ALSO RESPONDED TO THE SCENE AND CONDUCTED A THOROUGH CHECK OF THE AIRCRAFT. THE DEFECTIVE ISOLETTE WAS
